# SDR REXA2019101493457

- Difficulty date: September 30, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690332165
- Condition: Corroded
- Location: Bs 501-565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRG 26R BTW FS 501 TO 565 AT FWD BAGGAGE BAY.  CORROSION ON STRG 26R BTW FS 501/565 AT FWD BAGGAGE BAY WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 PAR. 5, BLENDED AREAS WERE MEASURED AND FOUND WITHIN LIMITS PER CRJ-900 SRM 53-31-03-101-003-A04. EQUIPMENT: DIAL INDICATOR, P/N: 543-783, DUE DATE: 23/APR/20.
